Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My period is delayed because of clindamycin clotrimazole during pregnancy

Hi doctor My last MP was on 19th july so far i haven t got my periods. This is the first time happening otherwise my cycle is 28days without failure. But this time i used CANSOFT-CL. and also we are planning for the second one. So want to know wheather iam conceived or because of CANSOFT-CL my MP is delayed. I am really worried. Because past five months we tried but no gud results.
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  1238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Cansoft CL will not delay periods. You can wait for 10 days to elapse without your periods and then get a pregnancy test done. If negative it could be hormonal disorders like PCOD which can cause similar picture. Get examined by Gynaecologist after that and you will receive treatment accordingly.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor